# SDR A6WA201644103

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3102023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL THAT SITS ON TOP OF STR 20L HAS CORROSION BETWEEN FRAME 333.00 AND 349.00 IN THE FWD ELECTRONIC EQUIPMENT BAY.  REPLACED INTERCOSTAL ON STR 20L BETWEEN FRAME 333.00 AND 349.00 IAW SRM 51-42-06, 51-42-21.  REPAIRED STR 20L IAW EA AWAC-CRJ253-00442, REV-IR DATED 07/13/2016.
